# SDR SWAA064539

- Difficulty date: November 24, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 60,756 hours, 49,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R1 DOOR CUTOUT FWD FRAME CRACKED AT BS 294.5. STR 10R.  REPAIRED FRAME SECTION PER ER.
